Regularity condition of the incompressible Navier–Stokes equations in terms of one velocity component

Hantaek Bae, Kyungkeun Kang

Research output: Contribution to journalArticle

Abstract

In this paper, we provide a new regularity criterion of smooth solutions via the one component of the velocity field in various scaling invariant spaces with a natural growth condition of the L norm near a possible blow-up time.

Original languageEnglish
Pages (from-to)120-125
Number of pages6
JournalApplied Mathematics Letters
Volume94
DOIs
Publication statusPublished - 2019 Aug

Fingerprint

Incompressible Navier-Stokes
Regularity Criterion
Blow-up Time
Smooth Solution
Growth Conditions
Regularity Conditions
Velocity Field
Navier-Stokes Equations
Scaling
Norm
Invariant

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

@article{4e17f3e3c20f4c5d9a72ecfc282080c1,
title = "Regularity condition of the incompressible Navier–Stokes equations in terms of one velocity component",
abstract = "In this paper, we provide a new regularity criterion of smooth solutions via the one component of the velocity field in various scaling invariant spaces with a natural growth condition of the L ∞ norm near a possible blow-up time.",
author = "Hantaek Bae and Kyungkeun Kang",
year = "2019",
month = "8",
doi = "10.1016/j.aml.2019.02.024",
language = "English",
volume = "94",
pages = "120--125",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Limited",

}

Regularity condition of the incompressible Navier–Stokes equations in terms of one velocity component. / Bae, Hantaek; Kang, Kyungkeun.

In: Applied Mathematics Letters, Vol. 94, 08.2019, p. 120-125.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Regularity condition of the incompressible Navier–Stokes equations in terms of one velocity component

AU - Bae, Hantaek

AU - Kang, Kyungkeun

PY - 2019/8

Y1 - 2019/8

N2 - In this paper, we provide a new regularity criterion of smooth solutions via the one component of the velocity field in various scaling invariant spaces with a natural growth condition of the L ∞ norm near a possible blow-up time.

AB - In this paper, we provide a new regularity criterion of smooth solutions via the one component of the velocity field in various scaling invariant spaces with a natural growth condition of the L ∞ norm near a possible blow-up time.

UR - http://www.scopus.com/inward/record.url?scp=85062662117&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85062662117&partnerID=8YFLogxK

U2 - 10.1016/j.aml.2019.02.024

DO - 10.1016/j.aml.2019.02.024

M3 - Article

AN - SCOPUS:85062662117

VL - 94

SP - 120

EP - 125

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

ER -